# SDR USAA000421

- Difficulty date: March 21, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEELBEAM CORRODED 1 INCH BY 3 INCHES, LBL 6.5 KEELBEAM VERTICAL FLANGE INBOARD STATION 540.  REPAIRED PER SRM 53-60-12 AND BOEING DRAWING 6562125.  (M)
